# SDR CKSA98374

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 1356
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LOWER FWD SPAR LWS1356 EXFOLIATED.  REMOVED NR 2 PANEL RT SIDE.  HFEC INSPECTED FASTENERS HOLES IN THE HORIZ FLANGE OF THE SPAR CHORD PER NDT MANUAL 51-00-00 PART 6.  NO DEFECTS NOTED.  PENETRANT INSPECTED CHORD PER STANDARD OVERHAUL PRACTICES MANUAL 20-20-02 NO DEFECTS NOTED.  REMOVED DAMAGED AREA IAW B747 SRM CH 57-30-03.  ROTO PEENED EDGE OF CUTOUT IAW B747 STANDARD OVERHAUL MANUAL CH 20-10-03.  FABRICATED REPAIR PARTS IAW B747 SRM 57-30-03 AND SKETCH NBR AIA/E/2846.  ALODINED PRIMED AND INSTALLED REPAIR PARTS IAW B747 SRM 51-10-02, SRM 57-30-03, MM 51-20 AND SRM 51-30-02 AND EDR AIA/E/2846.  C CHECK WORK CARD NUMBER 7CI6010.  NON-ROUTINE TASK CARD NUMBER 25734 AND 30
